Translator Disclaimer
2014 $CR$-Submanifolds of a Nearly Trans-Hyperbolic Sasakian Manifold with a Semi-Symmetric Non-Metric Connection
M. Danish Siddiqi, M. Ahmad, J. P. Ojha
Afr. Diaspora J. Math. (N.S.) 17(1): 93-105 (2014).

Abstract

In this paper, $CR$-submanifolds of a nearly trans-hyperbolic Sasakian manifold with a semi-symmetric non-metric connection are studied. The parallel distributions relating to $\xi$-vertical and $\xi$-horizontal $CR$-submanifolds of nearly trans-hyperbolic Sasakian manifold with a semi symmetric non-metric connection are obtained. Moreover, Nijenhuis tensor is calculated and integrability conditions of the distributions on $CR$ submanifolds of nearly trans-hyperbolic Sasakian manifold with a semi-symmetric non-metric connection are discussed.

Citation

Download Citation

M. Danish Siddiqi. M. Ahmad. J. P. Ojha. "$CR$-Submanifolds of a Nearly Trans-Hyperbolic Sasakian Manifold with a Semi-Symmetric Non-Metric Connection." Afr. Diaspora J. Math. (N.S.) 17 (1) 93 - 105, 2014.

Information

Published: 2014
First available in Project Euclid: 20 October 2014

zbMATH: 1328.53071
MathSciNet: MR3270016

Subjects:
Primary: 53C05, 53C40

Rights: Copyright © 2014 Mathematical Research Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.17 • No. 1 • 2014
Back to Top